Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A modification of Prager's hardening rule


Author: Hans Ziegler
Journal: Quart. Appl. Math. 17 (1959), 55-65
MSC: Primary 73.00
DOI: https://doi.org/10.1090/qam/104405
MathSciNet review: 104405
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hans Ziegler, An attempt to generalize Onsager’s principle, and its significance for rheological problems, Z. Angew. Math. Phys. 9b (1958), 748–763. MR 0094943, https://doi.org/10.1007/BF02424793
  • [2] R. v. Mises, Mechanik der festen Körper im plastisch deformablen Zustand, Goettinger Nachrichten, Math. phys. Klasse 1913, 582 (1913)
  • [3] H. Tresca, Mémoire sur l'écoulement des corps solides, Mém. prés. par div. savants 18, 733 (1868)
  • [4] D. C. Drucker, Some implications of work hardening and ideal plasticity, Quart. Appl. Math. 7 (1950), 411–418. MR 0034210, https://doi.org/10.1090/S0033-569X-1950-34210-6
  • [5] R. v. Mises, Mechanik der plastischen Formänderung von Kristallen, Z. angew. Math. Mech. 8, 161 (1928)
  • [6] R. Hill, The Mathematical Theory of Plasticity, Oxford, at the Clarendon Press, 1950. MR 0037721
  • [7] P. G. Hodge, Jr. The theory of piecewise linear isotropic plasticity, IUTAM Colloquium Madrid 1955, ``Deformation and Flow of Solids,'' Berlin, 1956
  • [8] William Prager, The theory of plasticity: A survey of recent achievements, Proc. Inst. Mech. Engrs. 169 (1955), 41–57. MR 0074260
  • [9] N. Perrone and P. G. Hodge Jr., Applications of a consistent theory for strain hardening plastic solids, PIBAL Report 403, Sept. 1957, Polytechnic Institute of Brooklyn, Brooklyn, N. Y.
  • [10] R. T. Shield and H. Ziegler, On Prager's hardening rule, ZAMP 9a, (1958)
  • [11] William Prager, Probleme der Plastizitätstheorie, Birkhäuser Verlag, Basel und Stuttgart, 1955 (German). MR 0076573

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.00

Retrieve articles in all journals with MSC: 73.00


Additional Information

DOI: https://doi.org/10.1090/qam/104405
Article copyright: © Copyright 1959 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website